headaches and humira

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dragonfly137927
Veteran Member


Date Joined Sep 2006
Total Posts : 2527
   Posted 9/23/2007 3:36 PM (GMT -7)   
I had my first loading dose of Humira on Friday.  I tend to get migraines anyway and I am on elavil to prevent them.  I am cutting down on the elavil under my nuerologists care.  I was on 100 mg and now am at 50 and supposed to cut down to 25 tonight.  I am cutting down slowly him knowing that I want to start a family once my CD is better...I rather cut down as slow as possible rather than finding out I am pregnant and having to cut down rapidly. 
 
I use to get headaches from remicade too, I was wondering for those who get headaches assoc with humira how many days after the humira do you finaly have no headache you can associate with it?
 
Also reading about elavil...it is bad for the heart in high doses and hear disease runs in my family plus it can cause constipation...that probably didnt help me out before my surgeries and my perforation.  I just also worry that when I cut down I will spend most of my first day at work in the bathroom.  Any tips or responses would be great
 
TY
Stef
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987
 
 
 


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 9/24/2007 6:42 AM (GMT -7)   
I have migraines and have recently started Humira...post Remicade. I am also perimenopausal and on prednisone STILL even though my taper dose right now is only 12.5mg per day. I'm leaning towards the migraines being associated with hormonal imbalance due to the predinsone & perimenopausal thing. Migraines come & go at will with no rhyme or reason?! I've always had them on period weeks, had them on Remicade and still have them on Humira. The only "timing" with them I've been able to narrow down is 5pm EVERY time I get one! Dr. says this is indicative of cluster migraines...which is something new too pre-Humira. Dr. also says he doesn't want me on maintenace drugs for the migraines with every thing else I'm on. He wrote me an RX for Imitrex, but that class of drugs scares the bejeebes out of me! So.....I take my percocet when needed. As to your preganancy question, I would consult my doctor. Wish I could be of more help!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.


Lauren21
Regular Member


Date Joined Jan 2007
Total Posts : 200
   Posted 9/24/2007 6:44 AM (GMT -7)   
I get headaches after taking my dose of Humira each time. They are pretty intense headaches and you basically just have to wait them out. I have found they last 1-3 days for me. I usually try to sleep through the worst of it.
22 year old female
Crohn's Disease (diagnosed 2006) taking Humira & Pentasa
Polycystic Ovarian Syndrome
Anxiety Disorder
Psoriatic Arthritis
Costochondritis
Using Darvocet & Lortab for Pain
Tigan for nausea
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:56 AM (GMT -7)
There are a total of 2,735,216 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
179 Guest(s), 2 Registered Member(s) are currently online.  Details
clo2014, NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer